# SDR SWIA200515271

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 29,684 hours, 38,959 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0031
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,716 hours, 5,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT AT ALTITUDE.  REPLACED FLAP CONTROL COMPUTER IAW EMB 120 MM 27-50-06.  OPERATIONAL CHECK GOOD.
